Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering from fever. Taken medication, black mark below lips. Treatment for mark?

Hello sir, I have a problem that once I take a tablet for fever and it caused me alergytic.. I consult a doctor and he said I am alergytic to quinolone antibiotics .. After that there is a black mark below my lips .. It happened one year ago. Till now that black mark is there. Is there any solutions for avoiding that mark.... ?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there Arun.

Dermatology is sadly a very visual field & as such, one would prefer a clear digital image of the lesion & you may upload it on this HCM website using the upload data icon to the right of your screen.

You may alternatively try to use a Kojic acid based cream in the evenings & a sunscreen in the mornings for best reults providing you are not allergic to any of the creams components.

Remember to use the sunscreen from dawn to dusk & reapply when sweating or bathing or washing & to be applied each 3-4 hrs..else the pigment lightening cream will cease to be effective.

Good luck & here's to a clear skin soon!

Dr Praveen Rodrigues MD

Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor